| Catalog Number |
3910-500-522 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/29/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during insertion of the anchor, one of the prongs of the insertion device broke off within the bone.The piece was potentially left in patient.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: inserter broken.Probable root cause: application excessive force impacting inserter.Movement of guide out of orientation to pilot hole.Use of wrong drill.The reported failure mode will be monitored for future reoccurrence.
Event or Problem Description